# SDR AWXA200602022

- Difficulty date: November 19, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 63,425 hours, 39,543 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65458715
- Condition: Cracked
- Location: Bs 328 S9r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - R1 DOOR, AFT FRAME CRACKED, BS 328, S9R, AT THE CUT OUT FOR THE 4TH  STOP FORM THE TOP.  REPAIRED AFT FRAME, BS 328, S9R, AT THE  CUT OUT FOR THE  4TH  STOP FORM THE TOP IAW AWA ER 03-5200-06344-SS5.
